# SDR DALA2019010200007

- Difficulty date: January 1, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 44,846 hours, 36,274 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wingbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON THE LINE IN ATL MTC WAS SEARCHING FOR THE SOURCE OF A FUEL SMELL IN THE AIRCRAFT CABIN AND FOUND CORROSION WHICH HAD CREATED A HOLE IN THE LT SIDE OF THE CENTER WING BOX AFT UPPER SKIN BETWEEN STA 87 AND STA994. THE MAIN AREA OF CORROSION AS A RESULT OF THE LAV LINE LEAK IS BEING REPAIRED PER ERA 574104-14. THE MAIN AREA OF CORROSION CREATED A PUDDLE WHICH MIGRATED AFT TOWARDS THE SLANT ANGLE 955831-501. THIS ERA PROVIDES REPAIR INSTRUCTIONS FOR REPAIR OF THE AFT SLANT ANGLE AND THE AFT CENTER WING UPPER SKIN 5930502-149. (LP# 0886482)
